Campus Units

Mathematics

Document Type

Article

Publication Version

Published Version

Publication Date

7-2007

Journal or Book Title

Electronic Journal of Linear Algebra

Volume

16

First Page

183

Last Page

186

DOI

10.13001/1081-3810.1193

Abstract

For a field F and graph G of order n, the minimum rank of G over F is defined to be the smallest possible rank over all symmetric matrices A. F-n x n whose (i, j) th entry (for i not equal j) is nonzero whenever {i, j} is an edge in G and is zero otherwise. It is shown that the minimum rank of a tree is independent of the field.

Comments

This article is published as Chenette, Nathan, Sean Droms, Leslie Hogben, Rana Mikkelson, and Olga Pryporova. "Minimum rank of a tree over an arbitrary field." The Electronic Journal of Linear Algebra 16 (2007): 183-186. DOI: 10.13001/1081-3810.1193. Posted with permission.

Copyright Owner

The Author(s)

Language

en

File Format

application/pdf

Included in

Algebra Commons

Share

COinS